Skip to Main Content

Singular Parabolic Partial-Differential Equations That Arise in Impulsive Motion Problems

J. Appl. Mech. Sep 1977, 44(3): 396-400 (5 pages)
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • M. Kumari
  • G. Nath
Heat and Mass Transfer. January 2004, 40(11)
  • W.T Cheng
  • H.T Lin
International Journal of Engineering Science. January 2002, 40(5)
  • J. T. Ratnanather
  • P. G. Daniels
SIAM Journal on Applied Mathematics. January 1995, 55(1)
  • Salman Haq
  • J. C. Mulligan
Numerical Heat Transfer, Part A: Applications. January 1990, 18(2)
  • Salman Haq
  • J.C. Mulligan
Journal of Non-Newtonian Fluid Mechanics. January 1990, 36
  • J. C. Williams
  • J. C. Mulligan
  • T. B. Rhyne
Journal of Fluid Mechanics. January 1987, 175(-1)
  • A.B. Tayler
Bulletin of the Australian Mathematical Society. January 1982, 26(3)
  • G. C. Pande
  • G. A. Georgantopoulos
  • C. L. Goudas
Astrophysics and Space Science. January 1979, 60(1)
Close Modal
This Feature Is Available To Subscribers Only

Sign In or Create an Account

Close Modal
Close Modal